# SDR DALA2015120707430

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES, 3 EAS, ON FUSELAGE SKIN AT FWD LOWER CORNER LT WINDOW BELT BETWEEN BS 636 AND 655.  LIGHTNING STRIKES WERE REPAIRED AND DIMENTIONS AS FOLLOW : UT WAS ACCOMPLISHED IAW NDT-SPM 04-00-07, PARA 5, FIG 3, ON FWD LWR CORNER, ORIGINAL THICKNESS 0.093 AND REMAINING THICKNESS 0.084, CRITICAL ZONE, ON AFT UPPER CORNER . ORIGINAL.  THICKNESS 0.086 AND REMAINING THICKNESS 0.081 ON AFT CENTER SECTION ORIGINAL THICKNESS 0.120 AND REMAINING THICKNESS 0.100.  THEREFORE THESE ARE WITHIN LIMITS IAW ER/A 541574-14 REV ORIGINAL.
